# SDR IPXA2025072257913

- Difficulty date: July 10, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N449UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27738
- Aircraft time: 31,007 hours, 20,308 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Static Wick
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR TIP STATIC WIC CONDUCTIVE PLATE HAS EVIDENCE OF CORROSION. AA026 INSP VERIFIED STEP 14 ADJUSTMENT OF THE ELEVATOR POSITION INDICATING SYSTEM IN REF B757 AMM 27-38-00-825-009. ADJUSTMENT GOOD. PERFORMED ELEVATOR POSITION INDICATING SYSTEM OPERATIONAL TEST IN REF B757 AMM 27-38-00-715-002. TEST GOOD. RII GMM 04-02 ATA 27
